# SDR SWIA200718062

- Difficulty date: March 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 7,267 hours, 4,766 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Left
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND LEFT PACK PRODUCES SMOKE/HAZE IN COCKPIT AND CABIN.  COULD NOT DUPLICATE DISCREPANCY.
